# SDR DL72L011689

- Difficulty date: October 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 76,217 hours, 51,429 cycles
- Engine: Pwa JT8D15
- Engine time: 61,832 hours, 47,311 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, N1 ROLLED BACK TO 80 PERCENT, EPR FOLLOWED. THROTTLE PUSHED BACK UP, ROLLED BACK AGAIN. INSPECTED FCU BURNER PRESSURE LINE, OK. SERVICED BELLOWS AND RAN PER PFHB, NO TROUBLE FOUND.
